# SDR SWAA2023041415011

- Difficulty date: March 10, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 58,908 hours, 34,823 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bear Strap
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BEAR STRAP LOCATED BS 291.5 PLUS 4 INCHES BTW STR 9RTO STR 10R AT FWD GALLEY AREA 2023-185146< EDDY CURRENT EQUIPMENT P/N: NORTEC500D; S/N: N500X12101V022237; DUE DATE: 26-JAN-23;[05] ET EQUIPMENT P/N: NORTEC 600D; S/N: 220272712; DUE DATE: 17-DEC-23;[06] TOOL USED: EDDY CURRENT EQUIPMENT. P/N: NORTEC 600D. S/N: 220272512. DUE DATE: 17-DEC-23.;[07] TOOL USED MICROMETER PN:293-344-30; SN: 71736459; DUE DATE: 29-NOV-23; SMALL HOLE GAUGE: PN: 154-901; SN: AE-411355; DUE DATE: 27-JAN:24.;[08] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 210138203; DUE DATE: 11-APR-23.;[09] TOOL USED MICROMETER PN:293-344-30; SN: 71736459; DUE DATE: 29-NOV-23;CALIPER PN: 500-197-30; SN: B20189362; DUE DATE: 27-DEC-23.;[10] TOOL USED MICROMETER PN:293-831-30; SN: 71150743; DUE DATE: 17-NOV-23;CALIPER PN: 500-197-30; SN: B20189362; DUE DATE: 27-DEC-23.;[11] PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN LOCATED BTW BSTA 277 & BSTA 320 AND S-6R & S-11R (FWD GALLEY DOORWAY) IAW B737-700 SRM 51-10-01-2R-6 REPAIR 6 PARAGRAPH 4 Ï¿½TEM M;N AND O; AND EA-23-153-00981 SEE INDIVIDUAL SIGNOFFS BELOW.;[12] PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN LOCATED BTW BSTA 277 & BSTA 320 AND S-6R & S-11R (FWD GALLEY DOORWAY) IAW B737-700 SRM 51-10-01-2R-6 REPAIR 6 PARAGRAPH 4 Ï¿½TEM M;N AND O; AND EA-23-153-00981 RII; SEE INDIVIDUAL SIGNOFFS BELOW.
